# SDR AALA202012289019

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 20,438 hours, 7,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 GIRT BAR LOOSE.  ADJUSTED R1 DOOR SHROUD GIRT BAR RETAINERS.  R1 DOOR GIRT BAR IS SECURED AND OK FOR SERVICE, REF AMM 25-66-00.
